Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 8, NWS Springfield, MO

April 4, 2025Howell County, Oregon County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 4, 2025, 6:52 PM CDT for Howell County, Oregon County, Missouri. It was in force for 8 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 6:52 PM CDT (23:52 UTC)
Expired
Apr 5, 2025, 2:45 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Howell County, MO, Oregon County, MO

The radar

The Springfield radar (KSGF), 182 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 7:36 PM CDTFLASH FLOOD3 S Rover, MORoute M closed in both directions between US 160 and US 63 due to flooding.
Apr 4, 7:38 PM CDTFLASH FLOODThomasville, MOMO 99 closed both directions between US 160 and Middle Fork Eleven Point River due to flooding.
Apr 4, 7:43 PM CDTFLASH FLOODAlton, MOReport from mPING, Street flooding and roads closed. Vehicles stranded.
Apr 4, 8:30 PM CDTFLASH FLOOD1 Nnw Alton, MODelayed Report. Water has crossed the field and was flooding into the Harps store.
Apr 4, 8:30 PM CDTFLASH FLOODAlton, MOPiney Creek flooded into structure at Highway 160 and Highway 19. Unknown depth.
Apr 4, 8:30 PM CDTFLASH FLOODAlton, MOPiney Creek had flooded into structures on north side of town. Unknown the depth of water.
Apr 4, 8:30 PM CDTFLASH FLOODAlton, MOTucker Creek over its banks into fields.
Apr 4, 8:53 PM CDTFLASH FLOOD5 Sw Alton, MOMO 19 closed both directions near Fredrick Creek due to flooding.
Apr 4, 8:54 PM CDTFLASH FLOODAlton, MOMultiple streets closed due to flooding in Alton. Flooding into structures.
Apr 4, 9:53 PM CDTFLASH FLOOD1 W Couch, MORoute A closed both directions near Frederick Creek due to flooding.
Apr 4, 9:53 PM CDTFLASH FLOOD2 N Thayer, MOMO 19 closed in both directions near Warm Fork Spring River north of Thayer due to flooding.
Apr 5, 12:44 AM CDTFLASH FLOOD2 Nne Greer, MOMO 19 closed both directions along Eleven Point River due to flooding.
Apr 5, 12:51 AM CDTFLASH FLOOD5 N Wilderness, MORoute K closed both directions from 158 to 162 due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

342 
WGUS53 KSGF 042352
FFWSGF
MOC091-149-050745-
/O.NEW.KSGF.FF.W.0008.250404T2352Z-250405T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
652 PM CDT Fri Apr 4 2025

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southeastern Howell County in south central Missouri...
  Oregon County in south central Missouri...

* Until 245 AM CDT Saturday.

* At 652 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 4 inches of 
  rain have fallen. The expected rainfall rate is 1.5 to 2 inches in 
  1 hour. Additional rainfall amounts of 1.5 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Thayer, Alton, Koshkonong, Brandsville, Thomasville, Couch, Rover, 
  Greer, Wilderness, Lanton and Grand Gulf State Park.

This includes the following low water crossings...
  Piney Creek at County Road 228, Warm Fork Spring River at County 
  Road 323, Whites Creek at Highway K, Spring River at Highway 142 
  and Frederick Creek at Highway A.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3667 9168 3689 9166 3688 9122 3683 9122
      3682 9112 3670 9112 3650 9151 3650 9195

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR

$$

PC
1 follow-up statement
906 
WGUS73 KSGF 050338
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1038 PM CDT Fri Apr 4 2025

MOC091-149-050745-
/O.CON.KSGF.FF.W.0008.000000T0000Z-250405T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howell MO-Oregon MO-
1038 PM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT SATURDAY 
FOR SOUTHEASTERN HOWELL AND OREGON COUNTIES...

At 1038 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
1.5 and 4 inches of rain have fallen. Additional rainfall amounts up 
to 0.5 inches are possible in the warned area. Flash flooding is 
ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Thayer, Alton, Koshkonong, Brandsville, Thomasville, Couch, Rover, 
  Greer, Wilderness, Lanton and Grand Gulf State Park.

This includes the following low water crossings...
  Piney Creek at County Road 228, Warm Fork Spring River at County 
  Road 323, Whites Creek at Highway K, Spring River at Highway 142 
  and Frederick Creek at Highway A.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3667 9168 3689 9166 3688 9122 3683 9122
      3682 9112 3670 9112 3650 9151 3650 9195

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

PC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:50 PM CDT, 2 minutes earlier. Its key messages:

  • High confidence in multiple rounds of heavy rainfall continuing through this weekend. Increasing confidence in this resulting in potentially significant flooding, especially in south-central Missouri. Today into Saturday look to be the most impactful days. A Flood Watch remains in effect along and southeast of Interstate 44.
  • Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms today into this evening. Large hail and Damaging winds will be the primary hazards. There will be a conditional risk for tornadoes over part of south central Missouri.
  • Turning colder late in the weekend into early next week and we have a frost/freeze potential both Sunday night and Monday night.
Area forecast discussion, Apr 4, 6:50 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
650 PM CDT Fri Apr 4 2025

.KEY MESSAGES...

- High confidence in multiple rounds of heavy rainfall
  continuing through this weekend. Increasing confidence in
  this resulting in potentially significant flooding, especially
  in south-central Missouri. Today into Saturday look to be the
  most impactful days. A Flood Watch remains in effect along
  and southeast of Interstate 44.

- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms
  today into this evening. Large hail and Damaging winds will
  be the primary hazards. There will be a conditional risk for
  tornadoes over part of south central Missouri.

- Turning colder late in the weekend into early next week and we
  have a frost/freeze potential both Sunday night and Monday
  night.

&&

.MESOSCALE...
Issued at 648 PM CDT Fri Apr 4 2025

Ongoing Flash Flooding Threat:

A considerable flash flooding event is underway across south-
central Missouri as convection continues to stream NNE across
the region. Rainfall amounts of 2-5" have already occurred in
and around West Plains which has resulted in significant
flooding in town.

Unfortunately, continued training of storms will persist through
at least 9 PM as 925-850 mb moisture transport and theta-e
advection maximize over the region. The one positive factor
as we get after 9 PM will be the likely expansion of cold pools
as linear convection continues to propagate east across the
area. This would shift the heavy rainfall axis just east and
southeast of the area. If colds pools are slower to materialize,
training convection would persist into the overnight period
(worst case scenario).

With all of this said, we are expecting another 2-4" of rainfall
through 9 PM across south-central Missouri, with the heaviest
amounts southeast of a Gainesville to Salem line. If the worst
case scenario materializes (slower cold pool), additional
amounts would be even higher (4-7") and would likely lead to
potentially catastrophic flooding overnight. We will continue
to monitor this situation very closely.

Severe Potential Tonight:

The aforementioned quasi-stationary front will stall out very
close to the state line late this evening as surface low
pressure moves northeast along this feature. We have seen
numerous thunderstorms develop across northern Arkansas with
upscale growth into line segments common. There have been some
supercells, with this convection elevated in nature north of the
front and surface-based along and south of the front.

As we head into the remainder of the evening, locations across
southern Howell, southern Shannon, and Oregon County will be in
fairly close proximity to that front. This will be the region
where damaging straight-line wind gusts to 70 mph are most
likely. There will also be the potential for a tornado given
favorable kinematic profiles. The environment will be
supportive of a strong tornado, especially if that front can
waffle north into Oregon County.

Farther north, elevated storms will have the potential to
produce large hail as far north as I-44. However, the greatest
potential for large hail will be across south-central Missouri,
generally southeast of a Gainesville to Salem line. This
includes the potential for hail up to 2" in diameter with any
supercells. This is backed well by WoFS ML probabilities.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 120 PM CDT Fri Apr 4 2025

Upper level analysis shows a large trough extending from Manitoba
down into the Baja region, with an upper jet extending from the
Southern Plains into the Great Lakes region, bringing strong
southwesterly flow aloft. A surface boundary was located south
of the jet this morning (extending from the Southern Plains
northeast into the Appalachians), with winds aloft oriented
parallel to this frontal boundary. Ahead of the trough axis and
north of the boundary, ample moisture can be observed, with
dewpoint depressions remaining below 3 degrees. Strong low-
level support from a 40-50kt low level jet will continue to lift
into southern Missouri as the boundary lifts in the form of a
warm front (before becoming stationary again this afternoon),
pumping continuous moisture into the area. The 12Z sounding
showed PWATs of 1.0 inches, with ensembles indicating an
increase of mean PWATS between 1.25 and 1.7 inches. All this
being said, this setup matches up pretty well with the Maddox
Heavy Rainfall Pattern, setting the stage for continuous rounds
of heavy rainfall and significant flooding across the area into
this weekend.

A complex movement of showers and thunderstorms was observed on
radar this morning, with the activity overspreading north throughout
the morning and early afternoon. With weak instability, some
thunderstorms ended up dropping small hail, however things were able
to remain below severe limits.

As mentioned previously, the frontal boundary has been lifting
throughout the morning in the form of a warm front. As of 1 PM, it
had lifted into central/northeast Arkansas. Questions remain
regarding how far north this front will lift this afternoon. If
the front reaches our southeast counties, storms that can
interact with the warm front and weak surface low pressure could
become more organized convection. Latest guidance shows an
organized line of storms developing as early as 3-4 PM across
northern Arkansas and overspreading into south-central MO.
Despite instability not looking too overly impressive, enough
surface based CAPE and low level shear would pose a damaging
wind threat (up to 70mph) and a large hail threat (potentially
up to 2"). There's still a threat for tornadoes, however that
remains conditional on if the front can reach our southeast
counties. Confidence levels remain medium, as the severe threat
remains conditional on the frontal set-up. Some HREF members
keep the primary severe threat to our southeast, with other
members pushing it up through our southeast counties.

Regarding the heavy rainfall and flooding concerns, showers and
thunderstorms have been training as they've been lifting into
the area oriented parallel to the 850/925mb front. Rainfall
rates of 1-3 inches per hour were observed early afternoon, with
2-4+ inches of rainfall observed in various locations since
midnight already. Through this evening, showers and
thunderstorms will bring widespread rainfall amounts of 1-4
inches along and southeast of the I-44 corridor. Additional
flooding concerns will exist, with a Moderate (3/4) to High
(4/4) Excessive Rainfall Outlook issued by WPC through this
period.

Widespread rain will continue overnight into Saturday, again with
the main area of precipitation across the eastern half of the CWA.
This is expected to bring an additional 0.5-1.0 inches of rain
over the eastern Ozarks overnight, leading to additional river
rises into flood stage, with some reaching moderate flood
stages.

On Saturday, another wave of upper level energy will push into the
area with a surface cold front sweeping through, continuing the
shower and thunderstorm activity. The greater instability looks to
remain southeast of the area, however cannot rule out a strong
thunderstorm over our far southeast counties. The heavy rainfall
potential will persist through the afternoon and evening, especially
over south central Missouri where we could see an additional
0.5-2.5 inches.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 120 PM CDT Fri Apr 4 2025

By Saturday night, the upper level trough pushes into the area. As
the cold front continues pushing through and exits the area by
Sunday morning, cold air will advect in behind the front, dropping
overnight lows into the 30s. With near-freezing temperatures
entering on the back side of the system, some light snow or a
rain/snow mix will be possible Saturday night. Only a dusting of
light snow with no impactful accumulations are expected.

The upper wave will shift east of the area on Sunday, bringing
precipitation chances to an end. Behind this system, northwesterly
flow aloft occurs again with surface high pressure over the
region. With the cooler airmass in place, near freezing
overnight temperatures will continue through Tuesday morning,
with lows in the upper 20s to low 30s Sunday night, and the low
to mid 30s Monday night. Light winds, clear skies, and these
near to sub freezing lows will bring high confidence for a
frost/freeze. As we get closer to this timeframe, we'll
continue assessing the need for headlines. Make sure to plan
accordingly for outdoor crops/plants, either covering them or
bringing them indoors.

By Tuesday, temperatures will get back into the 60s as more of a
zonal pattern sets up, with a  warming trend through Friday bringing
highs in the 70s by the end of next week. With upper level ridging
building into the region, dry and warm conditions are expected in
the long term.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 648 PM CDT Fri Apr 4 2025

A large area of showers and thunderstorms will continue to push
northeast across southern Missouri early this evening. IFR
conditions can be expected with these storms, especially in the
vicinity of Branson.

After 03Z, most of the activity will shift east of the TAF
sites. However, IFR ceilings will persist as the region remains
just north of a frontal boundary.

An area of rain will then overspread southern Missouri Saturday
morning with IFR continuing.

Surface winds will remain out of the north with occasional gusts
over 20 knots.

&&

.HYDROLOGY...
Issued at 120 PM CDT Fri Apr 4 2025

Expected rainfall amounts within the 25th and 75 percentile range
for the remainder of the event (from 2PM Friday until 2PM
Saturday):

Nevada, Warsaw: 0.5" to 1.0".

Joplin, Bolivar, Osage Beach: 0.5" to 2.0".

Springfield, Lebanon, Fort Leonard Wood, Rolla: 1.0" to 2.5"

Branson, Houston, Salem: 1.5 to 3.0"

West Plains, Eminence, Alton: 2.0" to 4.5"

High end amounts (10% chances of happening) between 2PM Friday
until 2PM Saturday:

Nevada, Warsaw: 1.25" to 2.5"

Joplin, Bolivar, Osage Beach: 1.5" to 3.5"

Springfield, Lebanon, Fort Leonard Wood, Rolla: 2.5" to 3.5"

Branson, Houston, Salem: 2.5" to 5.0"

West Plains, Eminence, Alton: 4.0" to 7.25"

All of this rain will lead to continued flooding, especially
along and southeast of the I-44 corridor where a flood watch
remains in effect. Significant river flooding is also expected
in these areas with current river forecasts based off of these
rainfall projections bring river stages in to the moderate to
near major flooding categories over the weekend.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch through Saturday evening for MOZ070-071-081>083-
     090>098-101>106.

&&

MESOSCALE...Schaumann
SHORT TERM...Melto
LONG TERM...Melto
AVIATION...Schaumann
HYDROLOGY...Lindenberg
Hazardous weather outlook, Apr 4, 2:16 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
216 PM CDT Fri Apr 4 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
216 PM CDT Fri Apr 4 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Moderate tornado risk.
  Enhanced hail risk.
  Enhanced thunderstorm wind damage risk.
  Significant lightning risk.
  Extreme excessive rainfall risk

DISCUSSION...

Training showers and thunderstorms will continue through today and
tonight causing additional excessive rainfall and flash flooding
concerns along and southeast of the I-44 corridor.

As a warm front approaches the area, hail to the size of quarters
will be possible as early as 3-4PM this afternoon, persisting
through the evening. If the front can make it into south central
Missouri later this afternoon/early evening, then all modes of
severe storms will be possible south of that front including
damaging winds up to 70mph, large hail to the size of golf balls,
and tornadoes.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall and flooding is likely to continue on Saturday.
Storm system total amounts (from Thursday through Saturday) of at
least 3 to 6 inches, with higher amounts of 8 to 10 inches are
possible. This could continue to result in significant flooding
and flash flooding. A Flood Watch is in effect for areas along and
southeast of Interstate 44.

Cold temperatures will move into the area late in the weekend
which could bring sub-freezing temperatures on Sunday night and
again on Monday night.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this evening into tonight for
portions of south-central Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Melto

In the hours before

Local storm report, Apr 4, 6:16 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
616 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Flood            1 S Nixa                37.02N 93.30W
04/04/2025                   Christian          MO   Public

            Blockages in drainage ditching are becoming
            more and more widespread, leading to some
            localized areas with water covering roads in
            around an inch of rain.

&&

TEO
Local storm report, Apr 4, 6:19 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
619 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Flood            1 WNW Conway            37.51N 92.84W
04/04/2025                   Laclede            MO   911 Call Center

            Reports of flooding in Webster County at I44
            EB at the 111.5 to 111.6 MM from the median
            into the passing lane.

&&

TEO
Local storm report, Apr 4, 6:22 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
622 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Flood            3 E Elkland             37.44N 92.98W
04/04/2025                   Webster            MO   911 Call Center

            State Highway W and State Highway EE to
            Glade Rd area, and Redbird Rd.

&&

TEO
Local storm report, Apr 4, 6:32 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
632 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Flash Flood      Mountain View           37.00N 91.70W
04/04/2025                   Howell             MO   Emergency Mngr

            Highway 17 in Mountain View, Howell county
            is closed, water over the road.

&&

TEO
Local storm report, Apr 4, 6:46 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
646 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     Flash Flood      5 S Montier             36.91N 91.59W
04/04/2025                   Shannon            MO   Dept of Highways

            Road closed due to flooding Route T
            Northbound.

&&

TEO
Local storm report, Apr 4, 6:48 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
648 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Flash Flood      7 SSE Montier           36.90N 91.53W
04/04/2025                   Shannon            MO   Dept of Highways

            Road closed due to flooding Route MM.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:33 AM CDTSpecial Weather StatementSGFBarry, Christian, Stone42 min
Apr 4, 7:45 AM CDTSpecial Weather StatementSGFMcDonald, Newton45 min
Apr 4, 9:27 AM CDTSpecial Weather StatementSGFBarry, Stone48 min
Apr 4, 9:37 AM CDTFlash Flood WarningSGFBarry, Christian, Stone, Taney7 hr
Apr 4, 10:23 AM CDTSpecial Weather StatementSGFBarry, Greene52 min
Apr 4, 10:42 AM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 2 more6 hr
Apr 4, 10:47 AM CDTAreal Flood AdvisorySGFHowell, Ozark5 hr
Apr 4, 11:25 AM CDTRiver Flood WarningSGFShannon4 days
Apr 4, 11:28 AM CDTRiver Flood WarningSGFOzark24 hr
Apr 4, 11:32 AM CDTRiver Flood WarningSGFShannon46 hr
Apr 4, 11:32 AM CDTRiver Flood WarningSGFShannon46 hr
Apr 4, 11:34 AM CDTRiver Flood WarningSGFPulaski68 hr
Apr 4, 11:51 AM CDTRiver Flood WarningSGFPhelps4 days
Apr 4, 11:52 AM CDTSpecial Weather StatementSGFLaclede, Webster23 min
Apr 4, 11:55 AM CDTRiver Flood WarningSGFStone53 hr
Apr 4, 11:59 AM CDTRiver Flood WarningSGFChristian, Stone53 hr
Apr 4, 12:11 PM CDTFlash Flood WarningSGFDallas, Laclede, Polk, Webster, Wright6 hr
Apr 4, 12:16 PM CDTAreal Flood AdvisorySGFBarry, Dade, Greene, Jasper, Lawrence, McDonald and 2 more6 hr
Apr 4, 1:31 PM CDTFlash Flood WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski6 hr
Apr 4, 1:53 PM CDTSpecial Weather StatementSGFChristian, Stone37 min
Apr 4, 3:43 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas8 hr
Apr 4, 4:19 PM CDTSevere Thunderstorm WarningSGFBarry, Stone21 min
Apr 4, 4:50 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Lawrence, McDonald and 6 more39 hr
Apr 4, 4:56 PM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 1 more39 hr
Apr 4, 5:00 PM CDTFlash Flood Warning Considerable damage threatSGFHowell, Ozark8 hr
Apr 4, 5:29 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney46 min
Apr 4, 5:46 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark29 min
Apr 4, 6:03 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon42 min
Apr 4, 6:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas14 min
Apr 4, 6:31 PM CDTSevere Thunderstorm WarningSGFBarry29 min
Apr 4, 6:41 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon34 min
Apr 4, 6:53 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone37 min

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.